# SDR RAIA2019042420026

- Difficulty date: April 12, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 42,054 hours, 25,524 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Part number: 14525677003
- Condition: Cracked
- Location: Cargo Door
- Part time: 42,054 hours, 25,524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR AFT TORSION BAR LOWER & UPPER SUPPORT IS CRACKED.    REMOVED CARGO DOOR AFT TORSION BAR LOWER AND UPPER SUPPORT. INSTALLED CARGO DOOR AFT TORSION BAR LOWER AND UPPER SUPPORT.
